# SDR AALA202304127224

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 73,074 hours, 33,573 cycles
- System (JASC): 5200 · Doors
- Part: Trim Panel
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. MAINTENANCE SECURED LOOSE TRIM PER CMM 25-41-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
